# SDR HEEA072559

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,532 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206369002
- Part serial: F168
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS HOLE ON FRONT END.
